# SDR 95ZZZX3270

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8317Y
- Make and model: Piper PA-32-301T
- Aircraft serial: 328124005
- Engine: Lyc TIO540S1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Excess Wear
- Location: Exhaust
- Part time: 873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W INSPECTION ITEM NR 9.  REMOVAL OF ROCKER BOX COVERS EA400 HOURS AND FOUND EXCESSIVE EXHAUST DEPOSITS ON AND AROUND VALVE SPRINGS.  C/W LYC SB 388B.  EXHAUST VALVE GUIDE WEAR TO BE VERY EXCESSIVE .050 INCH PLUS ON FIVE OF THE SIX CYLINDERS, 837.00 HOURS SINCE NEW.  SUBMITTER SUGGESTS VALVE FAILURE WAS IMMINENT WHICH COULD CAUSE TOTAL LOSS OF POWER.
